# SDR 2004F00257

- Difficulty date: December 11, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N862JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- Engine: Garrtt TPE33112UAR
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 39423091
- Part serial: 10608C
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON REPOSITION FLIGHT FROM MIV TO ACY, WHILE BEING VECTORED TO APPROACH IN HEAVY TURBULENCE AND RAIN, THE LEFT ENGINE EXPERIENCED A LOSS OF POWER.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  UPON INVESTIGATION MAINTENANCE PERSONNEL REPLACED THE ENGINE FUEL SHUTOFF VALVE, ENGINE GROUND RUNS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
